# SDR PCAA0209100

- Difficulty date: September 3, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8102
- Aircraft serial: 373
- Aircraft time: 22,729 hours, 25,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: 63
- Condition: Weak
- Location: Position #2
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT RIGHT FORWARD EXTERIOR EMERGENCY LIGHT AND SECOND CEILING EMERGENCY LIGHT FOUND INOPERATIVE. POSITION #2 EMERGENCY LIGHT BATTERY PACK REPLACED. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
